Stability of perturbed periodic motions.
Journal für die reine und angewandte Mathematik, Tome 203 (1960), pp. 64-79
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1960__203_150417,
author = {John A. Nohel},
title = {Stability of perturbed periodic motions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {64--79},
year = {1960},
volume = {203},
zbl = {0099.29302},
url = {http://geodesic.mathdoc.fr/item/JRAM_1960__203_150417/}
}
John A. Nohel. Stability of perturbed periodic motions.. Journal für die reine und angewandte Mathematik, Tome 203 (1960), pp. 64-79. http://geodesic.mathdoc.fr/item/JRAM_1960__203_150417/